Publications

Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Martins M.. On the iterated Stieltjes transform and its convolution with applications to singular integral equations. Integral Transforms Spec. Funct.. 2014;25:398-411.Edit
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. Lebedev type índex transforms with the squares of the associated Legendre functions. Acta Math., Hungar. . 2017;153(1):57-74.
Yakubovich SB. On some new properties of the Kontorovich-Lebedev like integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1995;18:291-299.
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited. Integral Transforms Spec. Funct.. 2010;21:259-276.Edit
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
[2012-15] Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
Yakubovich SB. On the Mehler-Fock integral transform in $L_p$-spaces. Extracta Math.. 1993;8:162-164.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators. Integral Transforms Spec. Funct.. 2008;19:509-534.
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
[2014-15] Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli, Euler numbers and Riemann zeta -values .
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators. J. Math. Anal. Appl.. 2013;403:333-343.
Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms. Integral Transforms Spec. Funct.. 2011;22:123-141.
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.
[2011-1] Yakubovich SB, Vieira N. The use of Kontorovich-Lebedev's transform in an analysis of regularized Schrodinger equation .Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.